APPROXIMATION OF THE DISTRIBUTION OF THE PRODUCT OF BETA-VARIABLES BY A SINGLE BETA-VARIABLE

被引:20
作者
TUKEY, JW
WILKS, SS
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1946年 / 17卷 / 03期
关键词
D O I
10.1214/aoms/1177730944
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:318 / 324
页数:7
相关论文
共 6 条
[1]  
Bailey WN, 1935, GENERALIZED HYPERGEO, V32
[2]   Significance test for sphericity of a normal n-variate distribution [J].
Mauchly, JW .
ANNALS OF MATHEMATICAL STATISTICS, 1940, 11 :204-209
[3]  
Neyman J., 1931, B ACAD POLONAISE S A
[4]  
Thompson CM, 1941, BIOMETRIKA, V32, P187
[5]   SAMPLE CRITERIA FOR TESTING EQUALITY OF MEANS, EQUALITY OF VARIANCES, AND EQUALITY OF COVARIANCES IN A NORMAL MULTIVARIATE DISTRIBUTION [J].
WILKS, SS .
ANNALS OF MATHEMATICAL STATISTICS, 1946, 17 (03) :257-281
[6]  
Wilks SS, 1932, BIOMETRIKA, V24, P471